Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A sofic system with infinitely many minimal covers

Author: Susan Williams
Journal: Proc. Amer. Math. Soc. 98 (1986), 503-506
MSC: Primary 54H20; Secondary 28D20
MathSciNet review: 857950
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give an example of a sofic system $ S$ together with an infinite collection of nonconjugate subshift of finite type covers of $ S$ such that none of these covers factors through another subshift-of-finite-type cover to which it is not topologically conjugate.

References [Enhancements On Off] (What's this?)

  • [BKM] M. Boyle, B. Kitchens and B. Marcus, A note on minimal covers for sofic systems, Proc. Amer. Math. Soc. 95 (1985), 403-411. MR 806078 (87d:54068)
  • [F] R. Fischer, Graphs and symbolic dynamics, Proc. Colloq. Math. Soc. Janos Bolyai, Information Theory 16 (1975). MR 0466486 (57:6364)
  • [K] W. Krieger, On sofic systems. I, Israel J. Math. 48 (1984), 305-330. MR 776312 (86j:54074)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H20, 28D20

Retrieve articles in all journals with MSC: 54H20, 28D20

Additional Information

Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society